American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.08) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] David C. Bossard. Limit theorems for measures on nonmetrizable locally compact abelian groups . Trans. Amer. Math. Soc. 159 (1971) 185-205. MR 0279845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alejandro D. de Acosta. Existence and convergence of probability measures in Banach spaces. . Trans. Amer. Math. Soc. 152 (1970) 273-298. MR 0267614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael Sharpe. Operator-stable probability distributions on vector groups . Trans. Amer. Math. Soc. 136 (1969) 51-65. MR 0238365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. R. Foguel. Limit theorems for Markov processes on topological groups . Trans. Amer. Math. Soc. 124 (1966) 323-333. MR 0199876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harry Furstenberg. Noncommuting random products . Trans. Amer. Math. Soc. 108 (1963) 377-428. MR 0163345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. R. Parthasarathy, R. Ranga Rao and S. R. S. Varadhan. On the category of indecomposable distributions on topological groups . Trans. Amer. Math. Soc. 102 (1962) 200-217. MR 0153041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1